# SDR USAA011037

- Difficulty date: August 7, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Gouged
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME GOUGED AND DENTED .040 INCH, BS 1006 LBL 41 WL 207.  FASTENER INSTALLED PER SRM 53-10-1 FIG 1 SRM 51-30-02.  (M)
